Electron. J. Diff. Eqns., Vol. 2004(2004), No. 120, pp. 1-13.

Multiple positive solutions to fourth-order singular boundary-value problems in abstract spaces

Yansheng Liu

We prove the existence of multiple positive solutions to singular boundary-value problems for fourth-order equations in abstract spaces. Our results improve and extend that obtained in [14,15,16], even in the scalar case.

Submitted September 22, 2004. Published October 14, 2004.
Math Subject Classifications: 34G20, 34B15.
Key Words: Banach space; singularity; positive solution; fourth order equation.

Show me the PDF file (235K), TEX file, and other files for this article.

Yansheng Liu
Department of Mathematics
Shandong Normal University
Jinan, 250014, China
email: ysliu6668@sohu.com

Return to the EJDE web page